http://www.tu-ilmenau.de

Logo TU Ilmenau



Foto des Ansprechpartners
Ansprechpartner

Prof. Dr. rer. nat. habil. Matthias Kriesell

Institutsdirektor

Telefon +49 3677 69-3633

E-Mail senden


Ihre Position

INHALTE

Veröffentlichungen

Veröffentlichungen am Institut für Mathematik seit 1990

Anzahl der Treffer: 1184
Erstellt: Sat, 06 Jun 2020 23:07:34 +0200 in 0.0482 sec


Schlipf, Lena Marie; Schmidt, Jens M.;
Edge-orders. - In: Algorithmica : an international journal in computer science.. - New York, NY : Springer, ISSN 1432-0541, Bd. 81 (2019), 5, S. 1881-1900

https://doi.org/10.1007/s00453-018-0516-4
Stiebitz, Michael; Toft, Bjarne;
A Brooks type theorem for the maximum local edge connectivity. - In: The electronic journal of combinatorics. - [Madralin] : EMIS ELibEMS, ISSN 10778926, Volume 25 (2018), issue 1, P1.50, Seite 1-11

https://doi.org/10.37236/6043
Ilchmann, Achim;
Die Baugeschichte eines Rokoko-Stadthauses. - Erfurt : Ulenspiegel, 2018. - 253 Seiten. ISBN 978-3-932655-56-2

Ilchmann, Achim; Witschel, Jonas; Worthmann, Karl;
Model predictive control for linear DAEs without terminal constraints and costs. - In: IFAC-PapersOnLine. - Frankfurt : Elsevier, ISSN 2405-8963, Bd. 51 (2018), 20, S. 116-121

https://doi.org/10.1016/j.ifacol.2018.11.002
Schulze Darup, Moritz; Worthmann, Karl;
Tailored MPC for mobile robots with very short prediction horizons. - In: 2018 European Control Conference (ECC) : 12-15 June 2018.. - [Piscataway, NJ] : IEEE, (2018), S. 1361-1366

https://doi.org/10.23919/ECC.2018.8550514
Ilchmann, Achim; Witschel, Jonas; Worthmann, Karl;
Model predictive control for linear differential-algebraic equations. - In: IFAC-PapersOnLine. - Frankfurt : Elsevier, ISSN 2405-8963, Bd. 51 (2018), 20, S. 98-103

https://doi.org/10.1016/j.ifacol.2018.10.181
Preißer, Johanna E.; Schmidt, Jens M.;
Computing vertex-disjoint paths in large graphs using MAOs. - In: 29th International Symposium on Algorithms and Computation : ISAAC 2018, December 16-19, 2018, Jiaoxi, Yilan, Taiwan.. - Saarbrücken/Wadern, Germany : Schloss Dagstuhl - Leibniz-Zentrum für Informatik GmbH, Dagstuhl Publishing, (2018), Seite 13:1-13:12

http://dx.doi.org/10.4230/LIPIcs.ISAAC.2018.13
Lo, On-Hei Solomon; Schmidt, Jens M.;
A cut tree representation for pendant pairs. - In: 29th International Symposium on Algorithms and Computation : ISAAC 2018, December 16-19, 2018, Jiaoxi, Yilan, Taiwan.. - Saarbrücken/Wadern, Germany : Schloss Dagstuhl - Leibniz-Zentrum für Informatik GmbH, Dagstuhl Publishing, (2018), Seite 38:1-38:9

http://dx.doi.org/10.4230/LIPIcs.ISAAC.2018.38
Schmid, Andreas; Schmidt, Jens M.;
Computing Tutte paths. - In: 45th International Colloquium on Automata, Languages, and Programming : ICALP 2018, Prague, Czech Republic, July 9-13, 2018.. - Saarbrücken/Wadern, Germany : Schloss Dagstuhl - Leibniz-Zentrum für Informatik GmbH, Dagstuhl Publishing, (2018), Seite 98:1-98.14

http://dx.doi.org/10.4230/LIPIcs.ICALP.2018.98
Lo, On-Hei Solomon; Schmidt, Jens M.;
Longest cycles in cyclically 4-edge-connected cubic planar graphs. - In: The Australasian journal of combinatorics. - Queensland : Centre for Discrete Mathematics and Computing, Univ. of Queensland, ISSN 1034-4942, Bd. 72 (2018), Part 1, Seite 155-162

https://nbn-resolving.org/urn:nbn:de:gbv:ilm1-2018200173